Seems like many people experience some sleep problems. Would it be best to take this drug mid-day with lunch - to offset the nausea issue and perhaps the sleep distrubance issue?
2 Nov 2011
Hello falltex. I was on cymbalta for just over a year and a half. I took it in in the morning, upon awakening with a glass of water. The nausea should begin to leave you, once your body has accepted the drug. I'd say whatever you're most comfortable with. Everyones system is different, as you know. Just try taking your dose at one time, try not to split it, for the drug won't be working at its full potency.best to you and I hope you do well on it.
4 Nov 2011
my dr and i was changing over from prozac to cymbalta being i heard its good and wanted to give it a try, worst move, it made my skin crawl and was just horrid, i was up for 3 days, so i went back to prozac and just took 40 mg dose instead of the 20 i use to, you may want to consider something else
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Cymbalta (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I get nausea, sweats, vomiting, and all I want to do is sleep. I was an active 58 year old until I was diagnosed with CSS (Churg Strauss) are these ...
3 answers • 9 Feb 2010
I've been taking seasonique for 2 and 1/2 weeks. The nausea and headaches are manageable, but the exhaustion is causing me to sleep every time I ...
1 answer • 14 Nov 2010
... terrible flu-aches, shivering and sweating at the same time, dizzy, loss of appetite,no sleep the first night and could not function most of the ...
1 answer • 19 Nov 2010
Heard some good reports on Pristiq. I am taking Remeron at the moment which helps me eat a little and sleep. Feel nausea all day and take lorazepam ...
1 answer • 7 Feb 2011
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Hello all, I had pristiq for the first time, and i had a lot of side effects nausea, could not eat, could not sleep, sweating, more irritated and a ...
3 answers • 20 May 2012